# SDR CALA2013120593482

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 83,105 hours, 23,934 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Condition: Weak
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT REVERSE FAILS TO DEPLOY.  IAW WDM 32-09-11 PG5C SH2 FOUND WEAK DIODE R10319.  CHECKED WIRING FROM K199 X2 TO K177 12.  WIRING CONTINUITY GOOD & NO SHORTS TO GND.  REPLACED DIODE R10319.  LT REVERSE OPERATIONS NORMAL WITH OR WITHOUT ENGS RUNNING.
